# SDR 96FDEA01660

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO CLE, MAIN CARGO SMOKE DETECTOR NR 2 INDICATOR FLASHED MOMENTARILY AND RANG THE BELL.  OPERATIONAL CHECK OF SMOKE DETECTION SYSTEM FOUND NO DEFECTS.
